On two new means of two variables II

József Sándor and Barkat Ali Bhayo
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 20, 2014, Number 4, Pages 1—10
Download full paper: PDF, 178 Kb

Details

Authors and affiliations

József Sándor
Babeș-Bolyai University, Department of Mathematics
Str. Kogălniceanu nr. 1, 400084 Cluj-Napoca, Romania

Barkat Ali Bhayo
Department of Mathematical Information Technology, University of Jyväskylä
40014 Jyväskylä, Finland

Abstract

Here authors establish the inequalities for two means X and Y studied in [11], and give the series expansion of these means.

Keywords

  • Means and their inequalities
  • Trigonometric functions
  • Hyperbolic functions
  • Series representation

AMS Classification

  • 26D05
  • 26D15
  • 26D99

References

  1. Abramowitz, M., I. Stegun (Eds.), Handbook of mathematical functions with formulas, graphs and mathematical tables, National Bureau of Standards, Dover, New York, 1965.
  2. Alzer, H., Two inequalities for means, C. R. Math. Rep. Acad. Sci. Canada, Vol. 9, 1987, 11–16.
  3. Alzer, H., S.-L Qiu, Inequalities for means in two variables, Arch. Math., Vol. 80, 2003, 201–205.
  4. Carlson, B. C., The logarithmic mean, Amer. Math. Monthly, Vol. 79, 1972, 615–618.
  5. Mitrinović, D. S., Analytic Inequalities, Springer–Verlag, Berlin, 1970.
  6. Neuman, E., J. Sándor, On the Schwab–Borchardt mean, Math. Pannonica, Vol. 14, 2003, No. 2, 253–266.
  7. Neuman, E., J. Sándor, On the Schwab–Borchardt mean II, Math. Pannonica, Vol. 17, 2006, No. 1, 49–59.
  8. Neuman, E., J. Sándor, Companion inequalities for certain bivariate means, Appl. Anal. Discr. Math., Vol. 3, 2009, 46–51.
  9. Neuman, E., J. Sándor, On certain means of two arguments and their extensions, Intern. J. Math. Sci., Vol. 16, 2003, 981–993.
  10. Sándor, J., Trigonometric and hyperbolic inequalities, 2011, http://arxiv.org/abs/1105.0859.
  11. Sándor, J., On two new means of two variables, Notes Number Th. Discr. Math., Vol. 20, 2014, No. 1, 1–9.
  12. Sándor, J., On the identric and logarithmic means, Aequat. Math., Vol. 40, 1990, 261–270.
  13. Sándor, J., A note on certain inequalities for means, Arch. Math. (Basel), Vol. 56, 1991, 471–473.
  14. Sándor, J., On certain identities for means, Studia Univ. Babes-Bolyai, Math., Vol. 38, 1993, 7–14.
  15. Sándor, J., On certain inequalities for means III, Arch. Math. (Basel), Vol. 67, 2001, 34–40.
  16. Sándor, J., New refinements of two inequalities for means, J. Math. Inequal., Vol. 7, 2013, No. 2, 251–254.
  17. Seiffert, H. J., Comment to Problem 1365, Math. Mag., Vol. 65, 1992, 356.
  18. Seiffert, H. J., Ungleichungen fur einen bestimmten Mittelwert, Nieuw Arch. Wiskunde (Ser. 4), Vol. 13, 1995, 195–198.
  19. Seiffert, H. J., Problem 887, Nieuw. Arch. Wisk., Vol. 11, 1993, 176.

Related papers

Cite this paper

APA

Sándor, J. & Bhayo, B. A. (2014). On two new means of two variables II. Notes on Number Theory and Discrete Mathematics, 20(4), 1-10.

Chicago

Sándor, József, and Barkat Ali Bhayo. “On Two New Means of Two Variables II.” Notes on Number Theory and Discrete Mathematics 20, no. 4 (2014): 1-10.

MLA

Sándor, József, and Barkat Ali Bhayo. “On Two New Means of Two Variables II.” Notes on Number Theory and Discrete Mathematics 20.4 (2014): 1-10. Print.

Comments are closed.